Apotekaonline
Your Cart

COLDREX HOTREM LEMON BAGS

COLDREX HOTREM LEMON BAGS
COLDREX HOTREM LEMON BAGS

0.00 RSD
  • Stock: ---
  • Brand: GSK
  • Model: BR-545132
5203 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

COLDREX ® Lemon HotRem, powder for oral solution.

Carefully read this manual, as it contains information that is important to You.
This medicine is available without a medical prescription. However, it is necessary to use pažfjivo cure HotRem Coldrex ® Lemon, to achieve the best results with him.

If you have any further questions, please contact tarmaceutu.
If your symptoms get worse or if it does not get better after 2-3 day, you must contact your doctor. If someone is a side effect of becoming seriously or you notice some side effect that is not specified in this manual, please notify your doctor or pharmacist.

For more information: (lowers Your body temperature when you have a fever). Fenilefrin-simpatomimetički hydrochloride is dekongestiv that's snaking a zapušen nose and sinuses and facilitates breathing. Ascorbic acid is a common ingredient in preparations for treatment of flu and colds. It helps to make up for vitamin C that often gets lost in the early stages of influenza and the common cold.

What you should know before you take the medicine Coldrex's HotRem Lemon?
Remember: Coldrex ® HotRem Lemon contains paracetamol. Do not use it together with other preparation containing paracetamol. Cure Coldrex HotRem Lemon contains sugar, and therefore we do not recommend that you apply if you have a congenital deficiency of the enzyme involved in the metabolism of sugar.

COLDREX ® Lemon cure HotRem may not use:

If you are allergic to acetaminophen, that of Ascorbic acid, fenilefrin-hydrochloride or any of the auxiliary substances
If you have liver disease or serious kidney disease
If you have a higher activity of the thyroid gland, diabetes mellitus or treat than high blood pressure or heart disease
If you are using triciklične antidepressants (e.g. amitriptyline or imipramine) or medicines for the treatment of heart diseases (including beta-blockers) or use (or have used during the past two weeks) medication called inhibitors receiving-oxidase (MAOI) that your doctor has prescribed for the treatment of depression.
When you are taking medication, COLDREX ® Lemon HotRem special note: Lemon HotRem Coldrex ® is not intended for long-term use. If symptoms continue and after therapy cure Coldrex ® Lemon HotRem, look for the advice of doctors.

Keep the medicine out of the reach of children. Do not increase the indicated dose.

This medical product contains 2, 9 g of sucrose. When used as recommended, mode can be entered by 11, 6 g of sucrose per day. It is not desirable to use it in rare disorders of metabolism of carbohydrates (hereditary intolerance to fructose, glucose and galactose deficiency or saharaza-isomaltase insufficiency should).

Application of other drugs: inform Your doctor if you:

medicines for blood razređenje, for example. warfarin
use holestiramin, used to reduce cholesterol levels in the blood, or metoclopramide or domperidone to eliminate nausea and vomiting.
Taking medicine COLDREX ® HotRem Lemon with food or beverages:
Chronic use of alcohol increases the risk of liver damage in patients who take paracetamol.

Application of the drug C0LDREX ® Lemon HotRem during the period of pregnancy and breastfeeding:
If you are pregnant or nursing, consult Your doctor or pharmacist before using any medicine, including Coldrex ® HotRem Lemon. Use this product only when Your doctor feels it is necessary or required. If you are breastfeeding, it is best to consult with Your doctor before you start using Coldrex ® HotRem Lemon.

The influence of the drug HotRem COLDREX ® Lemon on the management of motor vehicle and handling machines:
It is not known to use the drug in normal doses, affects the ability to drive a motor vehicle or in the handling of the machines.

Important information about some of the ingredients of the drug C0LDREX ® HotRem ® Lemon Coldrex:
HotRem Lemon contains paracetamol. Do not use it together with other preparation containing paracetamol. One bag contains 0, 12 g sodium and 2, 9 g carbohydrates. In the case of some sugars, contact your doctor before using this drug, because its composition is sucrose.

How to use medicine coldrex ® hotrem Lemon:
Empty the contents of one bag in the Cup. Fill with hot water halfway up. Stir well. Add cold water as needed, and sugar, if desired.
Adults (including the elderly) and children older than 12 years:
The usual dose is the contents of one bag for every four to six hours, if necessary. Do not take more than four bags within 24 hours.
Coldrex ® Lemon HotRem do not give to children under the age of 12 years.
If symptoms are persistent, consult with Your doctor.
The drug does not apply for a period longer than seven days continuously without medical supervision.

If you take more medicine COLDREX ® Lemon HotRem than I should have:
Both take a higher dose of the drug from dosage indicated on the packaging and in the instructions. In the event of an overdose, seek medical advice, even if you feel well, because there is a risk of serious liver damage later.
If you forget to take the medicine COLDREX HotRem Lemon
Dose take it when you remember.
Do not take more than one dose every four hours.

Possible unwanted effects:
Like most other medicines and medicine Coldrex ® HotRem Lemon can cause unwanted effects. Unwanted effects are rare and can include:

allergic reactions (skin rash may occur)
nausea, diarrhea
headache, dizziness
small increases in blood pressure
a very rare heart palpitations
sleep problems
blood disorders (which occur with frequent and long-term use)
If any of the above side effects gets serious, or if you notice any spam deistvo that is not specified in the uputsvu, please tell your doctor or to the pharmacist and stop taking the medicine.

Shelf life:
3 years. Do not use the medicine Coldrex * HotRem Lemon after the expiration date stated on the package.

Save:
Store up to 25 ° C, in the original package to protect from moisture. Keep out of reach of children.

Package: 5 bags

What contains the cure COLDREX ® HotRem Lemon:
The contents of the active substances: fenilefrin, hydrochloride 10 mg-750 mg paracetamol, 60 mg Ascorbic acid. The contents of secondary substances: sucrose, citric acid, anhydrous, saccharin-sodium, sodium citrate, lemon flavour, the aroma of Lemon tetrarome 100% P 05.51 and hinolin yellow (E104).

How does medicine COLDREX ® Lemon HotRem and contents of the Pack:
Prašakza oral solution, Coldrex ® HotRem Lemon light yellow soluble powder with scent and taste of lemon. Rekonstituisan solution is yellow in colour with a characteristic smell and taste like lemons.

Holder of a license as a producer:
Branch Office SmithKline Export Limited: Omladinskih brigada 88.11070 New Belgrade, Republic of Serbia SmithKline Beecham S.A.
Ctra. de Ajalvir, Km. 2,500, 28806 Alcala de Henares, Madrid, Spain

Before using a detailed study guide. About indications, precautions and adverse reactions to medication, consult with a doctor or pharmacist.

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]